Hauteur des correspondances de Hecke  [ The height of the Hecke correspondences ]
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 3, p. 421-433

The goal of this paper is the measure of the arithmetic complexity of the modular curve X 0 (N), as a function of the level N. For this, we use a finite morphism (of degree 1 over its image) from X 0 (N) to a fixed variety X(1)×X(1), and we calculate the (Arakelov) height of the image T N of this morphism. This height is related to the Faltings height of elliptic curves. For this, we need to consider an Arakelov theory for L 1 2 -singular hermitian line bundles (instead of C ones classically). As an application, we find results on the (Faltings) height of isogenous elliptic curves, and on averages of heights of CM elliptic curves (i.e. an arithmetic Kronecker formula).

L’objectif de cet article est de mesurer la complexité arithmétique de la courbe modulaire X 0 (N) en fonction du niveau N. Pour ce faire, on utilise un morphisme fini (de degré 1 sur son image) de X 0 (N) vers une variété fixe X(1)×X(1) et on calcule la hauteur au sens d’Arakelov de l’image T N de ce morphisme. La hauteur employée est directement reliée à la hauteur de Faltings des courbes elliptiques. On a besoin pour cela de considérer une théorie d’Arakelov pour les faisceaux inversibles hermitiens L 1 2 -singuliers (au lieu de C classiquement). On en déduit des résultats sur la hauteur (de Faltings) de courbes elliptiques isogènes, ainsi que sur des moyennes de hauteurs de courbes elliptiques à multiplication complexe (i.e. une formule de Kronecker arithmétique).

DOI : https://doi.org/10.24033/bsmf.2449
Classification:  11F32,  14G40,  11G50
Keywords: height, correspondence, Arakelov theory, modular curve, elliptic curve
@article{BSMF_2003__131_3_421_0,
     author = {Autissier, Pascal},
     title = {Hauteur des correspondances de Hecke},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {3},
     year = {2003},
     pages = {421-433},
     doi = {10.24033/bsmf.2449},
     zbl = {1067.11022},
     mrnumber = {2017146},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2003__131_3_421_0}
}
Autissier, Pascal. Hauteur des correspondances de Hecke. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 3, pp. 421-433. doi : 10.24033/bsmf.2449. http://www.numdam.org/item/BSMF_2003__131_3_421_0/

[1] S. Arakelov - « Intersection theory of divisors on an arithmetic surface », Math. USSR Izvest. 8 (1974), p. 1167-1180. | MR 472815 | Zbl 0355.14002

[2] J.-B. Bost - « Potential theory and Lefschetz theorems for arithmetic surfaces », Ann. Sci. École Norm. Sup. 32 (1999), p. 241-312. | Numdam | MR 1681810 | Zbl 0931.14014

[3] J.-B. Bost, H. Gillet & C. Soulé - « Heights of projective varieties and positive Green forms », J. Amer. Math. Soc. 7 (1994), p. 903-1027. | MR 1260106 | Zbl 0973.14013

[4] J. Burgos - « Arithmetic Chow rings and Deligne-Beilinson cohomology », J. Alg. Geom. 6 (1997), p. 335-377. | MR 1489119 | Zbl 0922.14002

[5] P. Cohen - « On the coefficients of the transformation polynomials for the elliptic modular function », Proc. Cambridge Phil. Society 95 (1984), p. 389-402. | MR 755826 | Zbl 0541.10026

[6] P. Colmez - « Sur la hauteur de Faltings des variétés abéliennes à multiplication complexe », Compositio Math. 111 (1998), p. 359-368. | MR 1617134 | Zbl 0918.11025

[7] G. Cornell & J. Silverman - Arithmetic Geometry, Springer-Verlag, 1986. | MR 861969 | Zbl 0596.00007

[8] D. Cox - Primes of the form x 2 +ny 2 . Fermat, class field theory, and complex multiplication, Wiley-Interscience Publication, 1989. | MR 1028322 | Zbl 0956.11500

[9] P. Deligne & M. Rapoport - « Les schémas de modules de courbes elliptiques », Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Math., vol. 349, Springer, 1973, p. 143-316. | MR 337993 | Zbl 0281.14010

[10] G. Faltings - « Calculus on arithmetic surfaces », Ann. of Math. 119 (1984), p. 387-424. | MR 740897 | Zbl 0559.14005

[11] W. Fulton - Intersection theory, seconde éd., Springer-Verlag, 1998. | MR 1644323 | Zbl 0541.14005

[12] F. Hirzebruch & G. Van Der Geer - Lectures on Hilbert modular surfaces, Sém. Math. Sup., vol. 77, Presses de l'Université de Montréal, Montreal, Que., 1981. | MR 639898 | Zbl 0483.14009

[13] N. Katz & B. Mazur - Arithmetic moduli of elliptic curves, Princeton University Press, 1985. | MR 772569 | Zbl 0576.14026

[14] U. Kühn - « Generalized arithmetic intersection numbers », J. reine angew. Math. 534 (2001), p. 209-236. | MR 1831639 | Zbl 1084.14028

[15] S. Lang - Elliptic functions, Graduate Texts in Math., vol. 112, Springer, 1987. | MR 890960 | Zbl 0615.14018

[16] V. Maillot & D. Roessler - « Conjectures sur les dérivées logarithmiques des fonctions L d’Artin aux entiers négatifs », À paraître, 2002. | Zbl 1078.14519

[17] D. Mckinnon - « An arithmetic analogue of Bezout's theorem », Compositio Math. 126 (2001), p. 147-155. | MR 1827642 | Zbl 1017.14008

[18] D. Mumford - « Hirzebruch's proportionality theorem in the non-compact case », Invent. Math. 42 (1977), p. 239-272. | MR 471627 | Zbl 0365.14012

[19] D. Rohrlich - « A modular version of Jensen's formula », Proc. Cambridge Phil. Soc. 95 (1984), p. 15-20. | MR 727075 | Zbl 0538.10023

[20] J.-P. Serre - « Propriétés galoisiennes des points d'ordre fini des courbes elliptiques », Invent. Math. 15 (1972), p. 259-331. | MR 387283 | Zbl 0235.14012

[21] G. Shimura - Introduction to the arithmetic theory of automorphic functions, Princeton University Press, 1971. | MR 314766 | Zbl 0872.11023

[22] J. Silverman - « Hecke points on modular curves », Duke Math. J. 60 (1990), p. 401-423. | MR 1047759 | Zbl 0744.14014

[23] L. Szpiro & E. Ullmo - « Variation de la hauteur de Faltings dans une classe de ¯-isogénie de courbe elliptique », Duke Math. J. 97 (1999), p. 81-97. | MR 1682288 | Zbl 0952.11018